Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Cyclic homology and nonsingularity


Authors: Joachim Cuntz and Daniel Quillen
Journal: J. Amer. Math. Soc. 8 (1995), 373-442
MSC: Primary 19D55; Secondary 16E40, 18G60
DOI: https://doi.org/10.1090/S0894-0347-1995-1303030-7
MathSciNet review: 1303030
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 19D55, 16E40, 18G60

Retrieve articles in all journals with MSC: 19D55, 16E40, 18G60


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1303030-7
Article copyright: © Copyright 1995 American Mathematical Society